# SDR IXXA07SMN114S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Zone 100
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FORWARD BELLY PIT LONGERON 30 RIGHT HAS IMPROPER REPAIR  AT STATION 460.000.  REMOVED FASTENERS AS NEEDED TO PERFORM THE REPAIR.  REMOVED DAMAGED LONGERON SEGMENT.  FABRICATED LONGERON SEGMENT AND SPLICES.  CLEANED,TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 53-2-2 FIGURE 4 PAGE 6, DC8 SRM 51-1-20D, DC8 SRM 53-2-2 FIGURE 4A, DC8 SRM 53-4-1 FIGURE 29B SHEET 1 ITEM "A", DC8 SRM 51-2-0 FIGURE 50 SHEET 51, DC8 SRM 53-2-2 FIGURE 10 SHEET 1 AND 3 TR NUMBER 53-153 DATED 12-10-02, DC8 SRM 53-2-2 FIGURE 10 SHEET 4 TR NUMBER 53-193 DATED 03-15-04, DC8 SRM 51-2-0 FIGURE 50 SHEET 62, DC8 SRM 51-1-8B, DC8 SRM 53-2-2 FIGURE 10 TR NUM
